# SDR A6WA201543357

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 36,161 hours, 33,779 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT COWL ANTI-ICE CAUTION MSG WHEN COWL ANTI-ICE SELECTED OFF.  COMPLIED WITH QRH &  SELECTED RT 14TH STAGE SOV OFF & MSG CLEARED.  R & R RT ENG COWL ANTI-ICE VLV IAW AMM SUP 10-094, OPERATIONS CHECKED GOOD.
